Alert archive / Kansas / Wind Chill Advisories in 2017
Wind Chill Advisory 4, NWS Dodge City, KS
NWS Dodge City, KS issued this wind chill advisory at Dec 30, 2017, 3:19 AM CST for 27 counties in Kansas. It took effect at Dec 31, 2017, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2017, 3:19 AM CST (09:19 UTC)
- In effect from
- Dec 31, 2017, 12:00 AM CST
- Expired
- Jan 1, 2018, 12:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -212 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372 WWUS43 KDDC 300919 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 319 AM CST Sat Dec 30 2017 KSZ030-031-043>046-301730- /O.UPG.KDDC.WC.A.0001.171231T0600Z-180101T1800Z/ /O.NEW.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, and La Crosse 319 AM CST Sat Dec 30 2017 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... The National Weather Service in Dodge City has issued a Wind Chill Advisory, which is in effect from midnight tonight to noon CST Monday. The Wind Chill Watch is no longer in effect. * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...Portions of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ KSZ061>066-074>081-084>090-301730- /O.UPG.KDDC.WC.A.0001.180101T0000Z-180101T1800Z/ /O.NEW.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/ Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant- Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade- Clark-Comanche-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 319 AM CST Sat Dec 30 2017 /219 AM MST Sat Dec 30 2017/ ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY... The National Weather Service in Dodge City has issued a Wind Chill Advisory, which is in effect from 6 PM CST /5 PM MST/ Sunday to noon CST /11 AM MST/ Monday. The Wind Chill Watch is no longer in effect. * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of south central and southwest Kansas. * WHEN...6 PM Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
5 follow-up statements
971 WWUS43 KDDC 301907 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 107 PM CST Sat Dec 30 2017 KSZ030-031-043>046-311000- /O.CON.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, and La Crosse 107 PM CST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...Portions of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ KSZ061>066-074>081-084>090-311000- /O.CON.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/ Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant- Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton-Stevens-Seward-Meade- Clark-Comanche-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 107 PM CST Sat Dec 30 2017 /1207 PM MST Sat Dec 30 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY... * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of south central and southwest Kansas. * WHEN...6 PM Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
836 WWUS43 KDDC 302200 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 400 PM CST Sat Dec 30 2017 KSZ061>066-074>080-084>088-310800- /O.EXT.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/ Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford-Stanton-Grant- Haskell-Gray-Ford-Edwards-Kiowa-Morton-Stevens-Seward-Meade-Clark- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, and Minneola 400 PM CST Sat Dec 30 2017 /300 PM MST Sat Dec 30 2017/ ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ MONDAY... * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of south central and southwest Kansas. * WHEN...6 PM Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ KSZ030-031-043>046-310800- /O.CON.KDDC.WC.Y.0002.171231T0600Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, and La Crosse 400 PM CST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...Portions of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ KSZ081-089-090-310800- /O.CON.KDDC.WC.Y.0002.180101T0000Z-180101T1800Z/ Pratt-Comanche-Barber- Including the cities of Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 400 PM CST Sat Dec 30 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO NOON CST MONDAY... * WHAT...Very cold wind chills possible. Cold wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of south central and southwest Kansas. * WHEN...6 PM Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
679 WWUS43 KDDC 310922 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 322 AM CST Sun Dec 31 2017 KSZ081-089-090-010930- /O.EXT.KDDC.WC.Y.0002.171231T0922Z-180101T1800Z/ Pratt-Comanche-Barber- Including the cities of Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 322 AM CST Sun Dec 31 2017 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills possible. Wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of south central and southwest Kansas. * WHEN...6 PM Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ KSZ030-031-043>046-061>066-074>080-084>088-010930- /O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Morton-Stevens-Seward-Meade-Clark- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, and Minneola 322 AM CST Sun Dec 31 2017 /222 AM MST Sun Dec 31 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Very cold wind chills possible. Wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$ 33
156 WWUS43 KDDC 311622 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1022 AM CST Sun Dec 31 2017 KSZ030-031-043>046-061>066-074>081-084>090-011000- /O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1022 AM CST Sun Dec 31 2017 /922 AM MST Sun Dec 31 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Very cold wind chills possible. Wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
054 WWUS43 KDDC 011006 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 406 AM CST Mon Jan 1 2018 KSZ030-031-043>046-061>066-074>081-084>090-011800- /O.CON.KDDC.WC.Y.0002.000000T0000Z-180101T1800Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 406 AM CST Mon Jan 1 2018 /306 AM MST Mon Jan 1 2018/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills possible. Wind chills as low as 20 below zero will cause frostbite in as little as 30 minutes to exposed skin. Wind chills could range from 0 to 20 below zero. * WHERE...All of central Kansas and west central Kansas. * WHEN...Midnight Sunday to noon Monday. * ADDITIONAL DETAILS...If you plan on heading outdoors for the holiday, make sure to wear extra layers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frost bite and lead to hypothermia if precautions are not taken. If you must venture outdoors...make sure you wear a hat and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 12:03 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Dec 30, 12:03 AM CST, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1203 AM CST Sat Dec 30 2017 ...UPDATED AVIATION SECTION... .SHORT TERM...(This evening through Saturday) Issued at 311 PM CST Fri Dec 29 2017 A strong cold front will sweep across western Kansas late this afternoon into this evening with frigid arctic air pushing in behind the front. This will lead to breezy northerly winds overnight with an increase in low level cloudiness. Cold air advection continues to spill into the area tomorrow with mostly cloudy skies across southwest and west central Kansas with partly cloudy skies elsewhere. Winds will shift to more of an easterly direction tomorrow and decrease in speed. As for temperatures, lows tonight are expected to generally fall into the single digits with the exception of along the KS/OK border where low teens will be found. Highs tomorrow are only expected to range from the low teens across central Kansas to around 30 degrees across far southwestern Kansas. .LONG TERM...(Saturday night through Friday) Issued at 311 PM CST Fri Dec 29 2017 Frigid arctic air will continue to ooze into western Kansas for the remainder of the weekend into the early part of next week. This cold air mass along with moderate winds will allow wind chills to fall to below zero each night with negative teens to around negative 20 degrees possible Monday morning. A wind chill watch has been issued for our northern zones Saturday night/Sunday morning, then the entire forecast area Sunday night into Monday morning. A warmer air mass returns Tuesday through the remainder of the extended forecast with continued dry conditions. As for temperatures, highs Sunday and Monday look to only range from the single digits across north central Kansas to upper teens across far southwestern Kansas. Highs then range from the upper 20s across central Kansas to low 40s across far southwestern Kansas Tuesday through Friday. Lows will generally be in the single digits to negative single digits Saturday through Monday nights then in the teens for the remainder of the long term forecast. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1158 PM CST Fri Dec 29 2017 MVFR stratus should blanket the area through most of this TAF period as very cold upslope surface winds persist out of the northeast overnight and Saturday. Scattered flurries also expected through much of the TAF period. A few light snow showers possible however, no significant visibility restrictions expected. && .PRELIMINARY POINT TEMPS/POPS... DDC 5 19 3 12 / 0 0 10 0 GCK 5 21 4 14 / 0 0 10 0 EHA 13 31 10 19 / 0 0 10 0 LBL 8 24 6 16 / 0 0 10 0 HYS 5 12 -1 7 / 0 0 10 0 P28 11 23 5 14 / 0 0 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Wind Chill Watch from late Saturday night through Monday morning for KSZ030-031-043>046. Wind Chill Watch from Sunday evening through Monday morning for KSZ061>066-074>081-084>090. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Russell
Hazardous weather outlook, Dec 29, 3:44 AM CST, 23 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 344 AM CST Fri Dec 29 2017 KSZ030-031-043>046-061>066-074>081-084>090-300945- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 344 AM CST Fri Dec 29 2017 /244 AM MST Fri Dec 29 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Areas of Freezing Fog are possible early this morning, most likely across south central Kansas counties (Medicine Lodge, Pratt, Comanche, Greensburg, Saint John). Day 1 Hazards ------------- * Excessive cold: Elevated risk * Fog: Elevated risk * Freezing rain: Limited risk * Fire weather: Limited risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- An arctic airmass will move into the region this weekend resulting in the coldest temperatures of the year so far. Potentially dangerous windchills are likely by Sunday morning. Wind chill temperatures could be a low as 20 below zero Monday morning. Days 2-7 Hazards ---------------- * Saturday - Excessive cold: Elevated risk * Sunday - Excessive cold: Significant risk * Monday - Excessive cold: Significant risk * Tuesday - Excessive cold: Elevated risk * Wednesday - Excessive cold: Elevated risk * Thursday - Excessive cold: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
Nearby
Wind Chill Advisories in Kansas, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.